# SDR UALA2011090704861

- Difficulty date: September 5, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 64,450 hours, 9,172 cycles
- Engine: Pwa PW40903
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NUMEROUS SPARE INFANT LIFE VESTS FOUND ON ACFT AS INCORRECT EFFECTIVITY.  REPLACED WITH CORRECT EFFECTIVITY PCN 649-0029 (P/N S71850-6400UAL138).
